BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Generalized synchronization in linearly coupled time periodic systems

Participants in the publication
Alessandro Margheri (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
Rogério Martins (Author)

Date of Publication
2010-12

Where published
Journal of Differential Equations

Publication Identifiers

Publisher
Elsevier BV

Volume
249
Number
12

Number of pages
17
Starting page
3215
Last page
3232

Document Identifiers
DOI - https://doi.org/10.1016/j.jde.2010.09.005
URL - http://dx.doi.org/10.1016/j.jde.2010.09.005


Export

APA
Alessandro Margheri, Rogério Martins, (2010). Generalized synchronization in linearly coupled time periodic systems. Journal of Differential Equations, 249, 3215-3232. http://dx.doi.org/10.1016/j.jde.2010.09.005

IEEE
Alessandro Margheri, Rogério Martins, "Generalized synchronization in linearly coupled time periodic systems" in Journal of Differential Equations, vol. 249, pp. 3215-3232, 2010. 10.1016/j.jde.2010.09.005

BIBTEX
@article{48127, author = {Alessandro Margheri and Rogério Martins}, title = {Generalized synchronization in linearly coupled time periodic systems}, journal = {Journal of Differential Equations}, year = 2010, pages = {3215-3232}, volume = 249 }